JournalsjstVol. 7, No. 1pp. 137–190

Spectral properties of unbounded JJ-self-adjoint block operator matrices

  • Matthias Langer

    University of Strathclyde, Glasgow, UK
  • Michael Strauss

    University of Sussex, Brighton, UK
Spectral properties of unbounded $J$-self-adjoint block operator matrices cover
Download PDF

A subscription is required to access this article.

Abstract

We study the spectrum of unbounded JJ -self-adjoint block operator matrices. In particular, we prove enclosures for the spectrum, provide a sucient condition for the spectrum being real and derive variational principles for certain real eigenvalues even in the presence of non-real spectrum. The latter lead to lower and upper bounds and asymptotic estimates for eigenvalues.

Cite this article

Matthias Langer, Michael Strauss, Spectral properties of unbounded JJ-self-adjoint block operator matrices. J. Spectr. Theory 7 (2017), no. 1, pp. 137–190

DOI 10.4171/JST/158